# SDR SWAA002316

- Difficulty date: November 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 52,139 hours, 25,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 CHECK, FOUND EEPLS FWD SECTION LOOSE AND WORN.  REMOVED AND REPLACED EEPLS COVER PER MM.
